# SDR CA050113008

- Difficulty date: January 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SP350110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE BLF THE MAIN WINDOW WAS FOUND TO BE CRACKED. THE OAT WAS -34 DEGREES.  IT APPEARS TO HAVE BEEN INSTALLED WITH IMPROPER TORQUE AS THE CRACK ORIGINATED FROM THE TOP SCREW OF THE SLIP INDICATOR.
